Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 471437, 6 pages
http://dx.doi.org/10.1155/2014/471437
Research Article

Uniform Statistical Convergence on Time Scales

Department of Mathematics, Firat University, 23119 Elazıg, Turkey

Received 22 March 2014; Accepted 30 May 2014; Published 18 June 2014

Academic Editor: Alberto Cabada

Copyright © 2014 Yavuz Altin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Zygmund, Trigonometric Series, Cambridge University Press, Cambridge, UK, 1979.
  2. H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Steinhaus, “Sur la convergence ordinaire et la convergence asymptotique,” Colloquium Mathematicum, vol. 2, pp. 73–74, 1951. View at Google Scholar
  4. I. J. Schoenberg, “The integrability of certain functions and related summability methods.,” The American Mathematical Monthly, vol. 66, pp. 361–375, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. S. Connor, “The statistical and strong p-Cesàro convergence of sequences,” Analysis, vol. 8, no. 1-2, pp. 47–63, 1988. View at Google Scholar · View at MathSciNet
  6. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. J. Maddox, “Statistical convergence in a locally convex space,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 1, pp. 141–145, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Rath and B. C. Tripathy, “On statistically convergent and statistically Cauchy sequences,” Indian Journal of Pure and Applied Mathematics, vol. 25, no. 4, pp. 381–386, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. Šalát, “On statistically convergent sequences of real numbers,” Mathematica Slovaca, vol. 30, no. 2, pp. 139–150, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. C. Tripathy, “On statistical convergence,” Proceedings of the Estonian Academy of Sciences Physics, vol. 47, no. 4, pp. 299–303, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. F. Móricz, “Statistical limits of measurable functions,” Analysis, vol. 24, no. 1, pp. 1–18, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. C. Buck, “Generalized asymptotic density,” American Journal of Mathematics, vol. 75, pp. 335–346, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. Belen and S. A. Mohiuddine, “Generalized weighted statistical convergence and application,” Applied Mathematics and Computation, vol. 219, no. 18, pp. 9821–9826, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. Leindler, “Über die verallgemeinerte de la Vallée-Poussinsche Summierbarkeit allgemeiner Orthogonalreihen,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 16, pp. 375–387, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Mursaleen, “λ-statistical convergence,” Mathematica Slovaca, vol. 50, no. 1, pp. 111–115, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. E. Savaş, “Strong almost convergence and almost λ-statistical convergence,” Hokkaido Mathematical Journal, vol. 29, no. 3, pp. 531–536, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Seyyit Seyyidoglu and N. Ö. Tan, “A note on statistical convergence on time scale,” Journal of Inequalities and Applications, vol. 2012, article 219, 2012. View at Publisher · View at Google Scholar
  18. C. Turan and O. Duman, “Statistical convergence on timescales and its characterizations,” in Advances in Applied Mathematics and Approximation Theory, vol. 41 of Springer Proceedings in Mathematics and Statistics, pp. 57–71, Springer, New York, NY, USA, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. Hilger, “Analysis on measure chains–-a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. G. Sh. Guseinov, “Integration on time scales,” Journal of Mathematical Analysis and Applications, vol. 285, no. 1, pp. 107–127, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, an Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  22. M. Bohner and G. Sh. Guseinov, “Multiple integration on time scales,” Dynamic Systems and Applications, vol. 14, no. 3-4, pp. 579–606, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. M. Bohner and G. Sh. Guseinov, “Multiple Lebesgue integration on time scales,” Advances in Difference Equations, vol. 2006, Article ID 026391, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. R. Agarwal, M. Bohner, D. O'Regan, and A. Peterson, “Dynamic equations on time scales: a survey,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1–26, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. R. A. Raimi, “Convergence, density, and τ-density of bounded sequences,” Proceedings of the American Mathematical Society, vol. 14, pp. 708–712, 1963. View at Google Scholar · View at MathSciNet
  26. V. Baláž and T. Šalát, “Uniform density u and corresponding Iu-convergence,” Mathematical Communications, vol. 11, no. 1, pp. 1–7, 2006. View at Google Scholar · View at MathSciNet
  27. T. C. Brown and A. R. Freedman, “The uniform density of sets of integers and Fermat's last theorem,” La Société Royale du Canada. L'Académie des Sciences, vol. 12, no. 1, pp. 1–6, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. I. J. Maddox, “A new type of convergence,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 83, no. 1, pp. 61–64, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. F. Nuray, “Uniform statistical convergence,” Science and Engineering Journal of Firat University, vol. 11, no. 3, pp. 219–222, 1999. View at Google Scholar
  30. D. Borwein, “Linear functionals connected with strong Cesàro summability,” Journal of the London Mathematical Society, vol. 40, pp. 628–634, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. F. Nuray, “λ-strongly summable and λ-statistically convergent functions,” Iranian Journal of Science and Technology, Transaction A: Science, vol. 34, no. 4, pp. 335–338, 2010. View at Google Scholar · View at MathSciNet
  32. I. J. Maddox, “Spaces of strongly summable sequences,” The Quarterly Journal of Mathematics, vol. 18, no. 2, pp. 345–355, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. F. Nuray and B. Aydin, “Strongly summable and statistically convergent functions,” Informacines Technologijos Ir Valdymas, vol. 1, no. 30, pp. 74–76, 2004. View at Google Scholar
  34. M. Et, S. A. Mohiuddine, and A. Alotaibi, “On λ-statistical convergence and strongly λ-summable functions of order α,” Journal of Inequalities and Applications, vol. 2013, article 469, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  35. A. Cabada and D. R. Vivero, “Expression of the Lebesgue Δ-integral on time scales as a usual Lebesgue integral: application to the calculus of Δ-antiderivatives,” Mathematical and Computer Modelling, vol. 43, no. 1-2, pp. 194–207, 2006. View at Publisher · View at Google Scholar · View at MathSciNet